MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a surgery where a patient was under general anathestic, the neuroinspire software crashed on multiple occasions, when the surgeon tried to import an mri image.The same issue occurs when trying to import a interoperative ct series done with the o-arm.As a result of this issue, the surgery was cancelled.The impact to the patient has not been confirmed, but a further surgery for this patient is scheduled for (b)(6) 2025.No harm to patient but medical intervention required to close patient with no clinical benefit.Patient recovered from ga.The surgeon needed to surgically close the patient up without being able to compete the planned surgery.This is being reported on the basis of the surgical intervention to close the patient at an unplanned stage of the surgery due to a malfunction of the device.
 
Additional Manufacturer Narrative
Investigation is ongoing retrospective reporting of issue following fda inspection - documented internally in corresponding capa.
 
Additional Manufacturer Narrative
There was an issue with the runtime cache within the software which was causing the software to crash.Retrospective reporting of issue following fda inspection - documented internally in corresponding capa.
 
Event or Problem Description
During a surgery where a patient was under general anathestic, the neuroinspire software crashed on multiple occassions, when the surgeon tried to import an mri image.The same issue occurs when trying to import a interoperative ct series done with the o-arm.As a result of this issue, the surgery was cancelled.The impact to the patient has not been confirmed, but a further surgery for this patient is scheduled for (b)(6) 2025.No harm to patient but medical intervention required to close patient with no clinical benefit.Patient recovered from ga.The surgeon needed to surgically close the patient up without being able to compete the planned surgery.This is being reported on the basis of the surgical intervention to close the patient at an unplanned stage of the surgery due to a malfunction of the device.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key22395350
Report Number3009108888-2025-00010
Device Sequence Number15750806
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown